# SDR 97ZZZX1921

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N88846
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622150
- System (JASC): 2721 · Rudder Tab Control System
- Part: Screw
- Part number: 419938
- Condition: Detached
- Location: Rud Trim Wheel
- Part time: 308 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COMPLETE CONTROL LOSS OF RUDDER TRIM SYSTEM:  AN INSPECTION, REVEALED THE THREE MOUNTING SCREWS HOLDING THE TRIM WHEEL TO THE SPROCKET HAD FALLEN OUT ALLOWING THE TRIM WHEEL TO SPIN FREE.  THE SCREWS WERE LOCATED ON THE FLOOR PANELS UNDER THE CONTROL QUADRANT.  SUBMITTER SUGGESTED TO ISSUE SB FOR INSPECTION.  ALSO, NEED TO CHANGE SCREW TYPE TO MACHINE SCREW.  ACFT TT:  308.1 HOURS.
